Universal reference book for medicines
Product name: DALERON WITH JUNIOR (DALERON C JUNIOR)

Active substance: ascorbic acid, paracetamol

Type: Analgesic-antipyretic

Manufacturer: KRKA (Slovenia)
Composition, form of production and packaging
?
Granules for solution for oral administration 1 pack. (5 g)
paracetamol 120 mg

ascorbic acid 10 mg

5 g - bags of paper laminated (10) - packs of cardboard.

INSTRUCTION FOR THE SPECIALIST.

Description of the drug approved by the manufacturer for the printed edition of 2014.

PHARMACHOLOGIC EFFECT

Paracetamol has an analgesic and antipyretic effect.
The drug blocks cyclooxygenase 1 and 2 mainly in the central nervous system, affecting the centers of pain and thermoregulation. In inflamed tissues, cellular peroxidases neutralize the effect of paracetamol on cyclooxygenase, which explains the almost complete absence of anti-inflammatory effect. The drug has no adverse effect on water-salt metabolism (sodium and water retention) and gastrointestinal mucosa, due to the lack of influence on the synthesis of prostaglandins in peripheral tissues. The possibility of methaemoglobin formation is unlikely.
Ascorbic acid (vitamin C) plays an important role in the regulation of oxidation-reduction processes, carbohydrate metabolism;
increases the resistance of the body, which is associated with the stimulation of the immune system. Ascorbic acid is a cofactor of many enzymes and protects the cell from the harmful effects of oxidative processes (antioxidant action).
The drug in the form of a hot drink is particularly suitable for patients who, due to the inflamed mucosa of the oral cavity and pharynx, hardly accept conventional dosage forms.

PHARMACOKINETICS

Paracetamol.
Absorption is high. The time required to achieve C max is 0.5-2 h; C max is 5-20 μg / ml. Connection with plasma proteins - 15%. Penetrates through the BBB. The volume of distribution varies from 0.8 to 1.36 l / kg body weight. Less than 1% of the dose of paracetamol taken by the lactating mother penetrates into breast milk. The therapeutically effective concentration of paracetamol in plasma is achieved when it is administered at a dose of 10-15 mg / kg. Metabolised in the liver (90-95%): 80% enters the conjugation reaction with glucuronic acid and sulfates with the formation of inactive metabolites; 17% undergoes hydroxylation with the formation of 8 active metabolites, which are conjugated with glutathione with the formation of already inactive metabolites. With a lack of glutathione, these metabolites can block the enzyme systems of hepatocytes and cause their necrosis. The isozyme CYP2E1 also participates in the metabolism of the drug. T 1/2 - 1.5-3 h (the average value of T 1/2 is 2.3 h). It is excreted by the kidneys in the form of metabolites, mainly conjugates, only 3% - in unchanged form. In elderly patients the clearance of the drug decreases and T 1/2 increases.
Ascorbic acid.
After ingestion, ascorbic acid is rapidly absorbed from the digestive tract. Absorption depends on the dose and improves with increasing dose. After absorption, ascorbic acid is distributed in the tissues, penetrates the placental barrier and is secreted into breast milk. It accumulates in phagocytes and lymphocytes in amounts that are up to 100 times higher than plasma concentrations, which proves the role of this vitamin in the functioning of the cells of the immune system.Connection with plasma proteins - 25%. At a dose of 90 to 150 mg / day plasma concentrations of vitamin C are increasing. Ascorbic acid is reversibly oxidized to dehydroascorbic acid, which is partially metabolized to form oxalic acid and ascorbate-2 sulfate, which are excreted by the kidneys. Excess ascorbic acid is excreted by the kidneys unchanged.
INDICATIONS

Daleron Since junior is shown for admission in childhood as:

- antipyretic agents for infectious-inflammatory (bacterial, viral) diseases, as well as after vaccination;

- an anesthetic for acute pain (headache, toothache), pain in muscles and joints with infectious inflammatory (bacterial, viral) diseases;

- an anesthetic for trauma, medical or dental interventions.

DOSING MODE

Inside, the recommended single dose of paracetamol is 10-15 mg / kg body weight ... Each sachet (5 g) contains 120 mg of paracetamol.
The drug is given to children in accordance with the dosing schedule, depending on the age and / or the estimated average body weight of the child.
The contents of one sachet should be poured into a glass and poured with warm water or tea, thoroughly stirred until completely dissolved and taken inside as a warm drink.
The solution is unclear, orange, with the smell and taste of orange.
The scheme of application of the preparation Daleron With junior:

Age of child (years) Single dose

2-3 1 bag of granules (sachets) / 50 ml of liquid

4-6 2 bags of granules (sachets) / 100 ml of liquid

7-10 2-3 bags of granules (sachets) / 100-150 ml of liquid

10-12 3-4 bags of granules (sachets) / 150 ml of liquid

The interval between taking the drug should be at least 4 hours. During the day, do not give more than 4 doses of the drug.

With renal and / or liver failure, the daily dose is reduced by reducing the single dose and / or the frequency of intake (not less than 8 hours).
Duration of admission is no more than 5 days when prescribed as an anesthetic and no more than 3 days as an antipyretic agent.
Further treatment with the drug is possible only after consulting a doctor.
Do not exceed the recommended dose.
In case of an overdose, seek medical help immediately, because there is a risk of delayed signs of serious liver damage.

SIDE EFFECT

Classification of the incidence of adverse events (WHO): very often> 1/10;
often from> 1/100 to <1/10; infrequently from> 1/1000 to <1/100; rarely from> 1/10 000 to <1/1000; very rarely from <1/10000, including individual messages.
From the digestive system: rarely - nausea;
Very rarely - vomiting, diarrhea, epigastric pain, jaundice, pancreatitis and increased activity of "liver" enzymes, hepatotoxicity (possibly in case of overdose and long-term use of paracetamol-containing drugs).
Allergic reactions: rarely - skin rash, skin itching, hives, angioedema.

From the central and peripheral nervous system: rarely - weakness.

From the organs of hematopoiesis and lymphatic system: rarely - anemia, leukopenia, thrombocytopenia, agranulocytosis.

From the side of the urinary system: very rarely - nephrotoxicity (possibly in case of overdose and long-term use of paracetamol-containing drugs).

CONTRAINDICATIONS

- Children under 2 years;

- Congenital insufficiency of glucose-6-phosphate dehydrogenase;

- pronounced violations of the liver and kidneys (QC less than 30 ml / min), viral hepatitis;

- diabetes;

- Congenital fructose intolerance, glucose-galactose malabsorption syndrome or isaromaltase deficiency;

- hypersensitivity to paracetamol, ascorbic acid or other components of the drug.

With caution: renal and hepatic insufficiency, congenital hyperbilirubinemia, alcoholism.

PREGNANCY AND LACTATION

Data on the efficacy and safety studies of the combination of paracetamol and ascorbic acid in pregnant and lactating women are not available.
Thus, it is not possible to assess the possible relationship between risk and benefit, and therefore the use of the drug in these categories of patients is not recommended.
APPLICATION FOR FUNCTIONS OF THE LIVER

Contraindicated in severe renal dysfunction (KK less than 30 ml / min).

With caution: kidney failure.

Patients with mild to moderate renal impairment (QC, 30 mL / min or more) are recommended to administer paracetamol under medical supervision.

APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS

Contraindicated in severe violations of liver function, with viral hepatitis.

With caution: liver failure.

Patients with mild and moderately impaired liver function are recommended to administer paracetamol under medical supervision.

APPLICATION FOR CHILDREN

Contraindicated in children under 2 years.

SPECIAL INSTRUCTIONS

Patients with mild to moderate renal impairment (QC 30 ml / min or more) and liver are recommended to administer paracetamol under medical supervision.

Do not take with other paracetamol-containing drugs.
Do not exceed the recommended dose. If there is no therapeutic effect, discontinue treatment and consult your doctor.
Patients with congenital gyrubilirubinemia drug should be used in lower doses and with a longer interval between doses.

Patients suffering from alcohol dependence during the treatment with the drug should be strictly under medical supervision.

Azole color (coloring sunset yellow (E 110)) can cause allergic reactions.

Granules of Daleron With junior contain sucrose, so the drug is not recommended for patients with congenital fructose intolerance, glucose-galactose malabsorption syndrome or isomaltase deficiency.
The drug should not be taken to people with diabetes, because it contains sucrose (in one bag contains 4.561 g of sucrose).
Impact on the ability to drive vehicles and manage mechanisms

Daleron With a junior does not affect the ability to drive a car and work with complex technical devices.

OVERDOSE

Symptoms:

Paracetamol: the symptoms of acute overdose develop within the first 24 hours and are manifested: nausea, vomiting, increased sweating, pale skin, anorexia, abdominal pain;
a violation of glucose metabolism, metabolic acidosis. At a significant excess of recommended doses (more than 150 mg / kg body weight) severe liver and kidney damage, arrhythmia, pancreatitis can develop. A detailed clinical picture of liver damage occurs after 2-4 days after an overdose. Rarely, liver function abnormalities develop with lightning speed and can be complicated by renal failure (tubular necrosis).
Ascorbic acid: very high doses (more than 10 g / day) can cause the formation of oxalate stones.
The amount of ascorbic acid in the granules of the drug Daleron C junior practically excludes the development of an overdose.
Treatment: symptomatic.
It is necessary to stop taking the drug, rinse the stomach, take activated charcoal. Further therapeutic measures should be carried out in the setting of a medical institution: the appointment of donors of SH groups and precursors of the synthesis of glutathione-methionine for 8-9 hours after an overdose and acetylcysteine ​​within the first 12 hours. The need for additional therapeutic measures (continued methionine administration, intravenous injection of acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after its administration.
DRUG INTERACTION

If you are taking other medications at the same time, you should consult your doctor.

Reduces the effectiveness of uricosuric drugs.

With prolonged and regular use, paracetamol potentiates the effect of warfarge and other coumarin derivatives and increases the risk of bleeding.

Simultaneous reception of colestyramine leads to a decrease in paracetamol absorption (and weakening of paracetamol effects).

Metoclopramide and domperidone increase the absorption of paracetamol.
Simultaneous use of paracetamol and non-steroidal anti-inflammatory drugs (NSAIDs) increases the risk of developing "analgesic" neuropathy and renal papillary necrosis, the terminal stage of renal failure. Simultaneous use of paracetamol and chloramphenicol may be accompanied by an increase in T 1/2 chloramphenicol up to 5 times.
Stimulators of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, which causes the possibility of severe intoxication even with small overdoses.

Salicylamide increases T 1/2 of paracetamol, which leads to the accumulation of paracetamol and, accordingly, the increased formation of its toxic metabolites.Simultaneous use of paracetamol and ethanol can enhance hepatotoxicity of paracetamol, as well as promote the development of acute pancreatitis.
High doses of ascorbic acid can affect the results of laboratory tests (determination of glucose, uric acid, creatinine and inorganic phosphate).
It is not recommended to use paracetamol with other drugs containing paracetamol.

Diflunisal increases the plasma concentration of paracetamol by 50% - the risk of developing hepatotoxicity.

TERMS OF RELEASE FROM PHARMACY

Without recipe.

TERMS AND CONDITIONS OF STORAGE

Store in a dry place, at a temperature not exceeding 30 ° C.
Keep out of the reach of children. Shelf life - 3 years.
Alphabetical index of medicines:
A  B  V  G  D  E  J
Z  I  Y  K  L  M  N
O  P  R  S  T  U  F
H  C  CH  SH  E  U  Y
Rambler's Top100
Privacy policy:
Copyright 2009 - 2017. Universal reference book of medicines. All rights reserved.
When using site materials, an active hyperlink is required!